| Catalog Number |
ASK-24090-SPH |
| Medical Device Problem Codes |
Device Handling Problem (3265); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There were 3 instances where the drug didn't make or keep the patient numb, it happened with different providers.Associated to 9680 794-2023-00928 and 9680794-2023-00926.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4), the reported complaint of the medication being ineffective could not be confirmed.The potency of the bupivacaine met specifications according to the manufacture's coa.A device history record review was performed on the bupivacaine ampule with no evidence to suggest a manufacturing related cause.Therefore, the potential cause of this complaint could not be determined.No further action is required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
Event or Problem Description
There were 3 instances where the drug didn't make or keep the patient numb, it happened with different providers.Associated to 9680794-2023-00928 and 9680794-2023-00926.